I am experiencing something very similar to what Northerngirl has described in a previous thread.
I have been taking vitex for many months and at the moment I am on day 44 of my cycle*. It is driving me crazy, I feel bloated and constipated and super depressed. A pregnancy test was negative and it is unlikely that I am pregnant since my DH has been away for over a month.
I do not feel like I can trust my naturopath anymore, everything this person has given me these past few years has done really strange things to my well-being. I get moody and nauseous and have yet to get pregnant.
I have been charting but my chart is so all over the place that I can't even figure out if I've ovulated.
My temperatures have dropped to a low that is very unusual for me.
Should I just stop taking the vitex? Is there a connection here?
The idea was that it would replace progesterone (I had low levels when I had a MC a year ago).
I am very very sensitive to the gentlest hormones.
I don't know what to do.
And honestly right now if I am not pregnant I want to see some blood.
*This is the second time I have this happen since I've started taking the vitex.